# SDR C2XA08RI148

- Difficulty date: September 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED BURNING ODOR IN CABIN DURING TAXI OUT. MX PERFORMED OPS CHECK OF AIR CONDITIONING, ELECTRICAL AND BLEED SYSTEMS AND COULD NOT DUPLICATE THE ODOR. ACFT WAS APPROVED TO RETURN TO SERVICE. (K)
